On ramsey dynamical model and closed-form solutions

Gülden Gün Polat, Teoman Özer*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This study focuses on the analysis of Ramsey dynamical model with current Hamiltonian defining an optimal control problem in a neoclassical growth model by utilizing Lie group theory. Lie point symmetries of coupled nonlinear first-order ordinary differential equations corresponding to first-order conditions of maximum principle are analyzed and then first integrals and corresponding closed-form (analytical) solutions are determined by using Lie point symmetries in conjunction with Prelle-Singer and Jacobi last multiplier methods. Additionally, associated λ-symmetries, adjoint symmetries, Darboux polynomials, and the properties of the model are represented.

Original languageEnglish
Pages (from-to)209-218
Number of pages10
JournalJournal of Nonlinear Mathematical Physics
Volume28
Issue number2
DOIs
Publication statusPublished - Jun 2021

Bibliographical note

Publisher Copyright:
© 2021 The Authors. Published by Atlantis Press B.V.

Keywords

  • Economic growth models
  • Hamiltonian dynamics closed-form solutions
  • Jacobi last multiplier
  • Lie point symmetries
  • Prelle-Singer approach
  • Ramsey dynamical model

Fingerprint

Dive into the research topics of 'On ramsey dynamical model and closed-form solutions'. Together they form a unique fingerprint.

Cite this